# SDR AWXA200100531

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,703 hours, 33,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 CK - "C" - CORROSION FOUND ON STR 28R, BS 320 TO 323, JUST FWD OF MAIN E&E COMPARTMENT DOOR, BEYOND SRM LIMITS AFTER CLEAN UP. MAINTENANCE REMOVED DAMAGED SECTION OF STRINGER, FABRICATED REPAIR PARTS AND INSTALLED. REFERENCE B737 SRM 51-40-02, PG 4 - 6, 53-00-07, FIG 201, PG 202 - 203, AND BOEING DWG's 65-45800-122, 65-45800, PG 58 AND 69-37258.
